# SDR DL764050683

- Difficulty date: November 6, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29698
- Aircraft time: 16,292 hours, 5,690 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Spring
- Part number: 162T30072
- Condition: Missing
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR RT DOWNLOCK SPRING MISSING.  REPLACED SPRING.
